# SDR UALA2012112606792

- Difficulty date: November 25, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 84,712 hours, 13,494 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING, GROUND STAFF FOUND DAMAGE ON FUSELAGE SKIN AFT OF REAR CARGO DOOR.  DAMAGE BURNISHED AND PROTECTED THEN INSPECTED IAW SRM 53-00-01 TAB 1 PG 102.  LOC STR 31 STN 1373, GOUGE DEPTH 0.006IN, DENT DEPTH 0.047IN. AREA INSIDE NO DAMAGE.  WITHIN SRM LIMITS.  REEVALUATED DAMAGED AREA, DENT L=2.15" X W=2.0" X D=.050", AY=42.5, REMAINING THICKNESS OF MATERIAL IS .175", WITHIN LIMITS REF SRM 53-00-01 TAB1, AD1.  ACCOMPLISHED DENT DOT PROCEDURES, NO FURTHER ACTION REQUIRED.
